Ibuprofen Gel 5% 30g | Anti-inflammatory Pain Relief – EasyMeds Pharmacy
Feefo logo

Phorpain

Ibuprofen Gel 5% 30g | Anti-inflammatory Pain Relief

  • Sale
  • Regular price £1.09



Ibuprofen Gel 5% | Anti-inflammatory Pain Relief

(Phorpain/Fenbid/Generic brands supplied depending on availability)

Ibuprofen Gel is an anti-inflammatory pain killing clear gel, containing ibuprofen, it reduces swelling and inflammation and is ideal for backache, rheumatic and muscular pain, sprains and strains.

Ibuprofen Gel is an anti-inflammatory pain killing gel applied to and absorbed through the skin.

Ibuprofen gel is used for the treatment of backache, rheumatic and muscular pain, sprains and strains. Ibuprofen Gel reduces swelling and inflammation and also provides pain relief in common arthritic conditions.

Ibuprofen gel contains ibuprofen and is recommended for use for adults, the elderly and children over the age of 12 years.

Ingredients

A colourless, fragrance-free gel, containing the active ingredient Ibuprofen (5.0% w/w) and also contains Hydroxyethyl cellulose EP, Sodium Hydroxide EP, Benzyl alcohol EP, Isopropyl alcohol BP, Purified water

Directions

  • Adults, the elderly and children over 12 years: Squeeze 50 to 125mg (2 to 5cm) of the gel from the tube and lightly rub into the affected area until absorbed.

  • The dose should not be repeated more frequently than every four hours and no more than 4 times in any 24 hour period.

  • Wash hands after each application. Do not exceed the stated dose. Review treatment after 2 weeks, especially if the symptoms worsen or persist.

  • Children under 12 years: Do not use on children 12 years of age

Warnings
  • Hypersensitivity to any of the constituents. Hypersensitivity to aspirin, or other non-steroidal anti-inflammatory drugs, asthma, rhinitis or urticaria.
  • Not to be used on broken or damaged skin.
Precautions for use
  • Apply with gentle massage only. Avoid contact with eyes, mucous membranes and inflamed or broken skin.
  • Discontinue if rash develops.
  • Hands should be washed immediately after use.
  • Not for use with occlusive dressings.
  • The label will state:
  • Do not exceed stated dose
  • Keep out of reach of children
  • For external use only
  • If symptoms persist consult your doctor or pharmacist.

Do not use if you are allergic to Ibuprofen or any of the ingredients, aspirin, or any other painkillers.

Consult your doctor or pharmacist before use if:

- you are taking aspirin or any other pain relieving medication

- you are pregnant

Pregnancy and lactation

Not to be used during pregnancy or lactation.


For further instructions see the patient information leaflet

    

---


Free UK Delivery on all orders over £40

false